Construction of Cauchy kernel analogs and closed-form solution of the Riemann boundary value problem for a complex contour on a Riemann surface
Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_1_a6,
author = {E. I. Zverovich},
title = {Construction of {Cauchy} kernel analogs and closed-form solution of the {Riemann} boundary value problem for a complex contour on a {Riemann} surface},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1971},
volume = {198},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a6/}
}
TY - JOUR AU - E. I. Zverovich TI - Construction of Cauchy kernel analogs and closed-form solution of the Riemann boundary value problem for a complex contour on a Riemann surface JO - Doklady Akademii Nauk PY - 1971 SP - 31 EP - 34 VL - 198 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a6/ LA - ru ID - DAN_1971_198_1_a6 ER -
%0 Journal Article %A E. I. Zverovich %T Construction of Cauchy kernel analogs and closed-form solution of the Riemann boundary value problem for a complex contour on a Riemann surface %J Doklady Akademii Nauk %D 1971 %P 31-34 %V 198 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a6/ %G ru %F DAN_1971_198_1_a6
E. I. Zverovich. Construction of Cauchy kernel analogs and closed-form solution of the Riemann boundary value problem for a complex contour on a Riemann surface. Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a6/